On Qvar and Bruising easily

Hi There

I have recently noticed that I seem to be bruising quite badly with knocks in past month. The only difference is I'm on Qvar. Bar this I'm in good health. Been reading up on this and nothing mentioned on bruising.

I am due an asthma check up this month and will discuss the issue then. I was wondering if anyone else has experienced this on Qvar?

Thanks

Ails

4 Replies

oldestnewest
  • I bruise very easily, and I think this is from 10 years of inhaled steroids. I vaguely mentioned it to a doctor once, and she didn't seem to think that inhaled doses would cause it, but I swear if I had bruised this easily when I was a little kid (pre-diagnosis) my parents would have been arrested! I think the leaflets that come with inhaled steroids mention possible thinning skin, which results in easy bruising. I use arnica, a homeopathic cream/tablets, which really help.

  • I used to be on becotide (now discontiued.) I was fine with that and took it for years. Had a gap here I had no symptoms for 15 years. Then it came back earlier this year and was put on qvar. Even the slightest bump is causing a massive bruise. Thats how I can narrow it down to qvar.

  • becotide mdi (metered dose inhaler) has been discontinued BUT you can still get becotide diskhalers - as a pharmacist I would recommend you speak with the pharmacist where you regularly get your prescription filled and they could provide a MUR (medicine usage review) and help you in how to best approach this problem eg suggestion to discuss with gp/asthma nurse?

  • A wee update. Getting blood tests done to rule out every other cause for brusing. Getting latest lot back end of week.

    Its not listed under inhaled steroids but is under oral, seperate to skin thining.

You may also like...